On the equality of real interest rates across borders in integrated capital markets

Minford, P and Peel, D (2007) On the equality of real interest rates across borders in integrated capital markets. Open Economies Review, 18 (1). pp. 119-125. ISSN 0923-7992

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Open Economies Review
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
45032
Deposited By:
Deposited On:
11 Jul 2011 18:25
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 03:09